# SDR AALA201609249003

- Difficulty date: September 23, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N926UW
- Make and model: Airbus A321-231
- Aircraft serial: 6618
- Aircraft time: 4,779 hours, 1,893 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CID PANEL SHOWES R2 DOOR PRESSURE LOW & AMBER WARNING LIGHT ON R2 DOOR. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00.
